# SDR GLBA201112023

- Difficulty date: November 30, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR EMERGENCY EXTENSION PLACARD FELL OFF.  MX REINSTALLED PLACARD.
